iCliniq logo

Ask a Doctor Online Now

HomeAnswersAyurveda SpecialistarjunarishtaWhy did my sugar level increase on taking Arjunarishta?

I had Arjunarishta for high BP and my sugar level increased. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Alka

Medically reviewed by

iCliniq medical review team

Published At March 24, 2017
Reviewed AtMay 31, 2023

Patient's Query

Hi doctor,

I am a 37 year old male. I am suffering from diabetes. My recent was high at 105/95 mmHg with a pulse rate of 105. So, I started taking Arjunarishta. But, my sugar increased to 150. What to do?

Answered by Dr. Alka

Hello,

Welcome to icliniq.com.

First of all, let me tell you that normal blood pressure is 120/80 mmHg. As you have mentioned your BP (blood pressure) is 105/95 mmHg, the systolic BP is fine (105), while diastolic is high (95). Your pulse 105 is high, but is it regular or occasional?

Arjunarishta is an ayurvedic medicine useful in a number of conditions. But, should be taken under doctor's supervision only. It can cause blood sugar level to rise because it is under ayurvedic wine category. I guess you started it on your own without asking doctor. In future whether it is an Ayurvedic medicine or allopathy or any other, Please do not take it without asking doctor. It may lead to many adverse effect as you do not know everything about medicine.

Now coming to your present problem, check your BP and pulse regularly. If it is in the high range, then start medication. For occasional high BP and pulse do not self-medicate yourself. Monitor your BP and pulse regularly for one week two times a day, in the morning and evening and keep the record. Only then it can be determined if it is high or not. If it is mildly high or occasional high, then you can control it with diet and lifestyle modification. In the case of constant high BP and pulse, you need medication. As far as Arjunarishta is concerned, it comes in many form like powder, tablet, etc., and is beneficial in a number of conditions like high BP, high cholesterol, heart problems, etc. For now, stop taking it. Control your sugar level and monitor your BP. If it is high, then do come back with previous medication you are taking, the dosage and with all the blood investigations. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Alka
Dr. Alka

Ayurveda Specialist

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Ayurveda Specialist

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy